# SDR F222007F00000

- Difficulty date: November 15, 2006
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N988CC
- Make and model: Beech 200BEECH
- Aircraft serial: BB490
- Engine: Pwa PT6A41
- Propeller: Hartzl HCD4N3A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED FLAMES MOMENTARILY COMING FROM THE LT AND RT ENGINE EXHAUST STACKS.  THE PILOT DECIDED TO LAND AT AN AIRPORT THAT WE ALSO SERVE AS AN AIR AMBULANCE AND SWAP PLANES TIL THE CAUSE COULD BE DETERMINED.  THE PILOT REPORTED IT TO MAINTENANCE AS A COMPRESSOR STALL OF THE LT AND RT ENGINES.  THERE HAD NOT BEEN ANY CHANGES IN POWER SETTINGS OR ALTITUDES THAT COULD HAVE CAUSED A COMPRESSOR STALL.   THE ENGINES WERE INSPECTED FOR FOREIGN OBJECT DAMAGE THAT COULD HAVE HAPPENED IF THE AIRCRAFT INGESTED ICE.  NO DAMAGE WAS FOUND.  THE CONDITIONS WERE RIGHT FOR THE FORMATION OF ICE AND ALL SYSTEMS ASSOCIATED WITH ENGINE ANTI-ICE AND DE-ICE WERE FUNCTION CHECKED AND FOUND TO BE OPERATING NORMALLY.  THE AIRCRAFT
